Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suggest treatment for crusty bleeding eyes

User rating for this question
Very Good
Answered by

Ophthalmologist
Practicing since : 2003
Answered : 5709 Questions
Question
I have chronic sinusitis and crusty eyes. Woke up with blood comng from eye...went to eye doc, he says its an infection and gave me an anti-biotic for my eyes. Left eye bleeds when I bend over.
Posted Wed, 27 Aug 2014 in Vision and Eye Disorders
 
 
Answered by Dr. Dadapeer K 59 minutes later
Brief Answer:
It can be because of infection/ inflammation.

Detailed Answer:
Hello
Welcome to health care magic.

I am Dr. Dadapeer K, an ophthalmologist and I answer health problems related to eye.

It seems from the history that you are having crusty eyes with bleeding from the eyes on bending.
Since you are having chronic sinusitis this can be extension of infection resulting in acute conjunctivitis or dacryocystitis.
The treatment is by use of antibiotics and antiinflammatory drugs as advised by your doctor.
The condition should resolve with antibiotics and antiinflammatory drugs.

Hence I advice you to continue treatment as advised and for further questions please write to me.

Thank you
With regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor